Bulletin of the American Mathematical Society

Compact ANR's have finite type

James E. West

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 1 (1975), 163-165.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536261

Mathematical Reviews number (MathSciNet)
MR0358791

Zentralblatt MATH identifier
0297.54015

Subjects
Primary: 54C55: Absolute neighborhood extensor, absolute extensor, absolute neighborhood retract (ANR), absolute retract spaces (general properties) [See also 55M15] 55D15 57A20 57A60

Citation

West, James E. Compact ANR's have finite type. Bull. Amer. Math. Soc. 81 (1975), no. 1, 163--165. https://projecteuclid.org/euclid.bams/1183536261


Export citation

References

  • 1. R. D. Anderson and T. A. Chapman, Extending homeomorphisms to Hilbert cube manifolds, Pacific J. Math. 38 (1971), 281-293. MR 47 #7749.
  • 2. K. Borsuk, Sur l'élimination de phenomènes paradoxaux en topologie générale, Proc. Internat. Congr. Math., Vol. I, Amsterdam, 1954, pp. 197-208.
  • 3. T. A. Chapman, Compact Hilbert cube manifolds and the invariance of White-head torsion, Bull. Amer. Math. Soc. 79 (1973), 52-56.
  • 4. D. W. Curtis, Talk to Louisiana State University problem session in infinite-dimensional topology, October 1973.
  • 5. S. M. Gersten, A product formula for Wall's obstruction, Amer. J. Math. 88 (1966), 337-346. MR 33 #6623.
  • 6. W. Haver, Mappings between ANR's that are fine homotopy equivalences (preprint).
  • 7. R. C. Lacher, Cell-like mappings. I, Pacific J. Math. 30 (1969), 717-731.
  • 8. R. C. Lacher, Cell-like mappings. II, Pacific J. Math. 35 (1970), 649-660.
  • 9. C. B. de Lyra, On spaces of the same homotopy type as polyhedra, Bol. Soc. Math. São Paulo 12 (1957), 43-62.
  • 10. M. Mather, Counting homotopy types of manifolds, Topology 4 (1965), 93-94.
  • 11. R. Miller, Mapping cylinder neighborhoods of some ANR's, Bull Amer. Math. Soc., (this issue)
  • 12. R. C. Kirby and L. C. Siebenmann, On the triangulation of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc. 75 (1969), 742-749. MR 39 #3500.
  • 13. L. C. Siebenmann, On the homotopy type of compact topological manifolds. Bull. Amer. Math. Soc. 74 (1968), 738-742. MR 37 #3567.
  • 14. C. T. C. Wall, Finiteness conditions for CW-complexes, Ann. of Math. (2) 81 (1965), 56-69. MR 30 #1515.
  • 15. J. H. C. Whitehead, A certain exact sequence, Ann. of Math. (2) 52 (1950), 51-110. MR 12, 43.